skin-hair-icon
Hairfall and hair thining
Hairfall for more than 10yrs. Recently took a 3months course of -minoxidil, finastride and biotin tablets. It helped a little but thinning and falling started again now.any suggestions?
141 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Rasya Dixit
Dermatologist 14 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Hi The process of male pattern alopecia is an ongoing process. This means that once the process starts it keeps progressing. The treatments like Minoxidil and Finasteride are only halting the process as long as you are taking or using them. Once you stop the process restarts again. so it is very important to not discontinue the medicines for long time. Once the hair fall is stabilised, then you van opt for options such as PRP to increase density or even opt for a her transplant at  a much later date. however in spite of all these the medicines should continue as the back bone of treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.